MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON CARIBE LTD. BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 662967
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.E.1.Initial reporter facility name: (b)(6) hospital.G.5.Pma / 510(k)#: k090967.G.5.Pma / 510(k)#: k170974.H.3.A device evaluation and or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd multitest¿ erroneous results were observed.There was no report of user impact.The following information was provided by the initial reporter: the customer found that as long as this lot (34028) is stained, in the cd45 vs ssc , cd4 vs cd8 plots, there are huge noise, but other lots are normal without any noise.Very clean cd45 stain unlike lot: 34028.This will cause incorrect result for both cd4+ and cd8+% and cell counts.
 
Additional Manufacturer Narrative
H.6: based on the investigation results, the reported performance issue defect of background signal against product 662967 (bd multitest 6-color tbnk reagent, ivd) lot 34028 was confirmed but reported defect was not reproduced and this product lot performed as intended.Investigation results that were performed on the indicated failure mode were the following: retain sample testing by flow cytometry, subassembly material bhr review including flow cytometry data obtained during release testing against reference batch.Based on investigation results, a potential cause was not determined.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that while using bd multitest¿ erroneous results were observed.There was no report of user impact.The following information was provided by the initial reporter: the customer found that as long as this lot(34028) is stained, in the cd45 vs ssc , ,cd4 vs cd8 plots, there are huge noise, but other lots are normal without any noise.Very clean cd45 stain unlike lot 34028.This will cause incorrect result for both cd4+ and cd8+% and cell counts.
 
Additional Manufacturer Narrative
The following field has been updated with corrected information: d.4.Unique identifier (udi) #: (b)(4).H.6 imdrf annex b: b21.H.6 imdrf annex c: c21.H.6 imdrf annex d: d16.
 
Event or Problem Description

Brand Name
BD MULTITEST¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18914887
Report Number3008352382-2024-00002
Device Sequence Number12452624
Product Code GKZ
UDI-Device Identifier00382906629678
UDI-Public(01)00382906629678(11)231130(17)241231(10)34028
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Catalogue Number662967
Device Lot Number34028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer02/19/2024
08/29/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date08/28/2024
08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown